# SDR DALA2016011400302

- Difficulty date: January 14, 2016
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 63,168 hours, 45,421 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 13L BS 1437.  THE LONGERON WAS REPLACED IAW SRM 53-14-4 AND 51-30-2 AND 51-30-5.
